Connect with others who understand.

sign up log in
About MyMSTeam
Real members of MyMSTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Tysabry And Antibiotics

Tysabry And Antibiotics

Hello,
I have an UTI and I Take antibiotics. I did my infusion 2 weeks ago. I’ m feeling very dizzy and lack of energy..
did you get ABX while on tysabri?

Thank you

A MyMSTeam Member said:

I get many uti from self cathader. I too get dizzy and very fatigued. Specialist in neuro urology highly suggests testing a battery to control my bladder. No mri if it's done. Does anyone have or familiar with the battery?

posted about 2 years ago
A MyMSTeam Member said:

I think people do often

posted about 2 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in